# SDR 98ZZZX1045

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 616-639
- Part time: 58 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR CRACKS WERE FOUND AT UPPER FUSELAGE BETWEEN BS 616 AND BS 639 BETWEEN STR 1 AND STR 2 RT IN THE BODY SKIN.  IT APPEARS TO BE THE FIRST TIME FOR A CRACK IN THIS AREA PER BOEING FAX COO-SJO-98-0057RR DATED 1-22-98.  THE SUSPECT CAUSE OF THIS DAMAGE IS STRESS CORROSION.
